Ask a doctor

How to Get Rid of Acne and Comedones Appearing After 4th Fraxel Treatment?

I had 4 sessions of fraxel treatment and acne are developing on my skin as well as comedones..Is is caused by the fraxel?, i never had this bad acne problems before..How do i get rid of it..Im desperate..thank u

Doctor Answers (2)

Acne after Fraxel

+1

Acne can develop after Fraxel or other laser treatments.  Clogging of the pores and inflammation can occur.  You should consult a dermatologist for treatment which may include a salicylic acid cleanser, tretinoin cream and benzoyl peroxide gel.

Toronto Dermatologist
5.0 out of 5 stars 14 reviews

Acne

+1

We use CO2 lasr and have not seen this problem. CO2 will tighten pore size. Most laser doctors have aestheticians ask them

Web reference: http://www.drbray.com

Los Angeles Facial Plastic Surgeon
4.5 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...